# SDR SWAA2013042415099

- Difficulty date: April 6, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65662123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UPPER SHROUD FWD BULKHEAD CRACKED AT RIGHT O/B LOWER CORNER ON FLANGE RADIUS.  REPAIRED BULKHEAD IAW EA AND ER.
